# SDR SWAA2021080487616

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 344-360 LBL 11 WL 208. ; / [01] REMOVED CRACKED FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 141A5410.; [03] UPDATED MEASUREMENT TABLE AND REQUEST OK TO INSTALL; [04] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPORT PER SRM 51-40-05-0G-0 AND DWG 141A5410. AND OK TO INSTALL.; [05] INSTALLED NEW FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5410; [06] REMOVED AND REPLACED FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5410; [07] SIGNED PART REQUIREMENT; [08] CORRECTED DWG NUMBER REMOVED AND REPLACED FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400; [09] CORRECTED DWG NUMBER REMOVED AND REPLACED FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 PARTS REMOVED / INSTALLED; [10] VERIFIED REPLACEMENT OF FLOOR SUPPORT AT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400; [11] CORRECTED DWG NUMBER REMOVED AND REPLACED FLOOR SUPPORT BS344-360 LBL11 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400; [12] FIXED ACTION STATEMENT; [13] VERIFIED TECHNICIAN CORRECTED STATEMENTS.  PART REPLACEMENT ACCOMPLISHED PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400   NO FURTHER ACTIONS REQUIRED.
